Previous |  Up |  Next


Title: Some remarks on semilinear problems at resonance where the nonlinearity depends only on the derivatives (English)
Author: Mawhin, Jean
Language: English
Journal: Acta Mathematica et Informatica Universitatis Ostraviensis
ISSN: 1211-4774
Volume: 2
Issue: 1
Year: 1994
Pages: 61-69
Category: math
MSC: 34B15
MSC: 34C25
MSC: 47H15
MSC: 47N20
idZBL: Zbl 0853.34021
idMR: MR1309064
Date available: 2009-01-30T09:01:26Z
Last updated: 2013-10-22
Stable URL:
Reference: [1] Canada A., Drabek P.: On semilinear problems with nonlinearities depending only on derivatives.Západočeská Univerzita Plzeň, Preprint vědeckých prací 50 (), 1994. MR 1377488
Reference: [2] Fučík S.: Solvability of Nonlinear Equations and Boundary Value Problems.Reidel, Dordrecht, 1980. MR 0620638
Reference: [3] Rouche N., Mawhin J.: Ordinary Differential Equations. Stability and Periodic Solutions.Pitman, Boston, 1980. Zbl 0433.34001, MR 0615082
Reference: [4] Zeidler E.: Nonlinear functional Analysis and its Applications, vol. I.Springer, New York, 1986. MR 0816732


Files Size Format View
ActaOstrav_02-1994-1_6.pdf 870.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo